The Feminine Relief Tablets offer you temporary relief from any minor discomfort, cramping, and pain associated with the normal menstrual period. The active ingredients found in these tablets, Acetaminophen (325 mg) and Pamabrom (25mg), are the reason that these specific tablets work much the same as other feminine relief medicine such as Pamprin to alleviate some pain, yet, without the pricy mark-up. These cramp relief tablets come in an economical size box of 100 tablets. Don't let your menstrual period ruin your plans! Get the relief you need and deserve from your exhausting menstrual period. Purchase Feminine Relief Tablets from Active Forever.
Feminine Relief Tablets H4030 Features:
- Comparable to Pamprin
- Temporary relief from the minor discomfort and pain associated with the normal menstrual period
Feminine Relief Tablets H4030 Specifications:
- Active ingredients: Acetaminophen (325mg) and Pamabrom (25mg)
- Quantity: 100 tablets per box
Return policy: Due to hygiene purposes, this item is non-returnable.
Please refer to ActiveForever's return policy for more detailed information.
Related Searches:H 4030, First aid only, red cross
Looking for special pricing on larger quantities? Call our experts at 1-800-377-8033 for a free quote.